# SDR DALA2025072805619

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 12,340 hours, 2,991 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5005, ODOR IN CABIN & COCKPIT MORE PREVALENT AFTER APU BLEED FLIGHT ATTENDANT DESCRIBED AS " METALLIC". CORRECTIVE ACTION: FOUND LEAK COMING FROM INPUT LINE OFF OF OIL COOLER. REPLACED O-RING SEALS PER A321 AMM 49-91. PERFORMED LEVEL B REMOVAL OF ECS IN REF TO A321 AMM 21-00. REPLACED RECIRCULATING FILTERS PER A321 AMM 21-21. (LP 6995576)
